Alert archive / South Dakota / River Flood Warnings in 2015
River Flood Warning 10, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Aug 19, 2015, 4:01 AM CDT for Minnehaha County, South Dakota; Rock County, Minnesota. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2015, 4:01 AM CDT (09:01 UTC)
- Expired
- Aug 26, 2015, 4:01 AM CDT
- In force
- 7 days
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Rock County, MN, Minnehaha County, SD
The radar
The Sioux Falls radar (KFSD), 34 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Split Rock Creek below Jasper (JSPM5).
- Action stage
- 89 ft
- Minor stage
- 91 ft
- Moderate stage
- 94 ft
- Major stage
- 96 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06482540, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
551
WGUS43 KFSD 190901
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
401 AM CDT WED AUG 19 2015
...The National Weather Service in Sioux Falls has issued a flood
warning for the following rivers in Minnesota...South Dakota...
Split Rock Creek Below Jasper
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://www.water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
MNC133-SDC099-201301-
/O.NEW.KFSD.FL.W.0010.150819T0901Z-000000T0000Z/
/JSPM5.1.ER.150819T0500Z.150819T0800Z.000000T0000Z.NO/
401 AM CDT WED AUG 19 2015
The National Weather Service in Sioux Falls has issued a
* Flood Warning for
The Split Rock Creek Below Jasper.
* until further notice.
* At 3AM Wednesday the stage was 91.1 feet.
* Flood stage is 91.0 feet.
* At stages near 91.0 feet...The lower banks on this stretch of the
creek are overtopped. The low water crossing on 250th Street at the
MN/SD state line is flooded.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
SPLIT ROCK CREEK
JSPM5 91.0 91.14 Wed 3 AM M 91.2 Wed Aug 195 follow-up statements
330
WGUS83 KFSD 191115
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
615 AM CDT WED AUG 19 2015
...The Flood Warning is cancelled for the following rivers in Iowa...
West Fork Little Sioux River at Moville
...The Flood Warning continues for the following rivers in Iowa...
West Fork Ditch Near Hornick
...The Flood Warning continues for the following rivers in
Minnesota...South Dakota...
Split Rock Creek Below Jasper
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://www.water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
IAC193-191145-
/O.CAN.KFSD.FL.W.0009.000000T0000Z-150819T1115Z/
/WFMI4.1.ER.150818T1258Z.150818T1800Z.150819T1030Z.NR/
615 AM CDT WED AUG 19 2015
The Flood Warning is cancelled for
The West Fork Little Sioux River at Moville.
* At 05AM Wednesday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* At stages near 15.0 feet...Flooding begins to affect fields between
Kingsley and Moville
&&
LAT...LON 4234 9613 4247 9613 4260 9602 4260 9593
4247 9605 4234 9607
$$
IAC133-193-201515-
/O.EXT.KFSD.FL.W.0008.000000T0000Z-150821T0242Z/
/HOKI4.2.ER.150818T0900Z.150819T1200Z.150820T0242Z.NO/
615 AM CDT WED AUG 19 2015
The Flood Warning continues for
The West Fork Ditch Near Hornick.
* until Thursday evening.
* At 06AM Wednesday the stage was 23.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is cresting near 23.8 feet this morning.
The river will fall below flood stage Wednesday evening.
&&
LAT...LON 4234 9613 4234 9607 4227 9606 4221 9609
4221 9614 4227 9611
$$
MNC133-SDC099-201515-
/O.CON.KFSD.FL.W.0010.000000T0000Z-000000T0000Z/
/JSPM5.1.ER.150819T0500Z.150819T1015Z.000000T0000Z.NO/
615 AM CDT WED AUG 19 2015
The Flood Warning continues for
The Split Rock Creek Below Jasper.
* until further notice.
* At 05AM Wednesday the stage was 91.2 feet.
* Flood stage is 91.0 feet.
* Recent activity...The river rose above flood stage on Wednesday
August 19.
* At stages near 91.0 feet...The lower banks on this stretch of the
creek are overtopped. The low water crossing on 250th Street at the
MN/SD state line is flooded.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
WFMI4 15.0 14.94 Wed 6 AM M 16.9 Tue Aug 18
HOKI4 20.0 23.23 Wed 6 AM 23.8 Wed 7 AM 23.7 Tue Aug 18
SPLIT ROCK CREEK
JSPM5 91.0 91.18 Wed 5 AM M 91.2 Wed Aug 19552
WGUS83 KFSD 200225
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
925 PM CDT WED AUG 19 2015
...The Flood Warning continues for the following rivers in Iowa...
West Fork Ditch Near Hornick
...The Flood Warning continues for the following rivers in
Minnesota...
Split Rock Creek Below Jasper
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://www.water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
MNC133-SDC099-210625-
/O.CON.KFSD.FL.W.0010.000000T0000Z-000000T0000Z/
/JSPM5.1.ER.150819T0500Z.150820T0115Z.000000T0000Z.NO/
925 PM CDT WED AUG 19 2015
The Flood Warning continues for
The Split Rock Creek Below Jasper.
* until further notice.
* At 08PM Wednesday the stage was 92.2 feet.
* Flood stage is 91.0 feet.
* Recent activity...The river rose above flood stage on Wednesday
August 19.
* At stages near 91.0 feet...The lower banks on this stretch of the
creek are overtopped. The low water crossing on 250th Street at the
MN/SD state line is flooded.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
IAC133-193-210304-
/O.EXT.KFSD.FL.W.0008.000000T0000Z-150821T0304Z/
/HOKI4.2.ER.150818T0900Z.150819T1415Z.150820T0304Z.NO/
925 PM CDT WED AUG 19 2015
The Flood Warning continues for
The West Fork Ditch Near Hornick.
* until Thursday evening.
* At 09PM Wednesday the stage was 20.4 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Wednesday August 19.
&&
LAT...LON 4234 9613 4234 9607 4227 9606 4221 9609
4221 9614 4227 9611
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
SPLIT ROCK CREEK
JSPM5 91.0 92.21 Wed 8 PM 92.2 Wed Aug 19
LITTLE SIOUX RIVER
HOKI4 20.0 20.40 Wed 9 PM 18.9 Thu 1 AM 23.7 Tue Aug 18599
WGUS83 KFSD 200844
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
344 AM CDT THU AUG 20 2015
...The Flood Warning is cancelled for the following rivers in Iowa...
West Fork Ditch Near Hornick
...The Flood Warning continues for the following rivers in
Minnesota...South Dakota...
Split Rock Creek Below Jasper
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://www.water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
MNC133-SDC099-211244-
/O.CON.KFSD.FL.W.0010.000000T0000Z-000000T0000Z/
/JSPM5.1.ER.150819T0500Z.150820T0415Z.000000T0000Z.NO/
344 AM CDT THU AUG 20 2015
The Flood Warning continues for
The Split Rock Creek Below Jasper.
* until further notice.
* At 03AM Thursday the stage was 92.2 feet.
* Flood stage is 91.0 feet.
* At stages near 91.0 feet...The lower banks on this stretch of the
creek are overtopped. The low water crossing on 250th Street at the
MN/SD state line is flooded.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
IAC133-193-200914-
/O.CAN.KFSD.FL.W.0008.000000T0000Z-150821T0304Z/
/HOKI4.2.ER.150818T0900Z.150819T1415Z.150820T0303Z.NO/
344 AM CDT THU AUG 20 2015
The Flood Warning is cancelled for
The West Fork Ditch Near Hornick.
* At 03AM Thursday the stage was 18.1 feet.
* Flood stage is 20.0 feet.
* Recent activity...The river fell below flood stage at 10 PM
Wednesday.
* Forecast...The river will continue to fall to 11.6 feet by 7 AM
Friday.
&&
LAT...LON 4234 9613 4234 9607 4227 9606 4221 9609
4221 9614 4227 9611
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
SPLIT ROCK CREEK
JSPM5 91.0 92.22 Thu 3 AM M 92.3 Wed Aug 19
LITTLE SIOUX RIVER
HOKI4 20.0 18.13 Thu 3 AM 17.0 Thu 7 AM 23.7 Tue Aug 18895
WGUS83 KFSD 201452
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
952 AM CDT THU AUG 20 2015
...The Flood Warning continues for the following rivers in
Minnesota...South Dakota...
Split Rock Creek Below Jasper
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://www.water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
MNC133-SDC099-211852-
/O.CON.KFSD.FL.W.0010.000000T0000Z-000000T0000Z/
/JSPM5.1.ER.150819T0500Z.150820T0415Z.000000T0000Z.NO/
952 AM CDT THU AUG 20 2015
The Flood Warning continues for
The Split Rock Creek Below Jasper.
* until further notice.
* At 09AM Thursday the stage was 91.8 feet.
* Flood stage is 91.0 feet.
* The river has crested and could fall below flood stage early
evening on Thursday August 20th.
* At stages near 91.0 feet...The lower banks on this stretch of the
creek are overtopped. The low water crossing on 250th Street at the
MN/SD state line is flooded.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
SPLIT ROCK CREEK
JSPM5 91.0 91.78 Thu 9 AM 92.3 Wed Aug 19247
WGUS83 KFSD 210221
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
921 PM CDT THU AUG 20 2015
...The Flood Warning is cancelled for the following rivers in
Minnesota...South Dakota...
Split Rock Creek Below Jasper
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://www.water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
MNC133-SDC099-210251-
/O.CAN.KFSD.FL.W.0010.000000T0000Z-150821T0221Z/
/JSPM5.1.ER.150819T0500Z.150820T0415Z.150820T2345Z.NO/
921 PM CDT THU AUG 20 2015
The Flood Warning is cancelled for
The Split Rock Creek Below Jasper.
* At 08PM Thursday the stage was 90.9 feet.
* Flood stage is 91.0 feet.
* At stages near 91.0 feet...The lower banks on this stretch of the
creek are overtopped. The low water crossing on 250th Street at the
MN/SD state line is flooded.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
&&
LOCATION FLOOD LATEST OBSERVED RECENT OBSERVED
STAGE STAGE TIME CREST TIME
SPLIT ROCK CREEK
JSPM5 91.0 90.88 Thu 8 PM 92.3 Wed Aug 19What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Aug 19, 3:36 AM CDT, 25 minutes earlier.
Area forecast discussion, Aug 19, 3:36 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 336 AM CDT WED AUG 19 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 335 AM CDT WED AUG 19 2015 UPPER LEVEL/SURFACE LOW SITUATED OVER SOUTHWESTERN MINNESOTA VERY EARLY THIS MORNING...WITH WRAP AROUND/TROWAL PRECIPITATION EXTENDING BACK TO THE WEST IN AREAS MAINLY NORTH OF INTERSTATE 90. EXPECTING THIS PRECIPITATION TO BECOME LESS FOCUSED WHILE SLIDING EASTWARD THROUGH THE MORNING HOURS AS THE SYSTEM CONTINUES TO PUSH OFF TO THE EAST...AND INTO THE WESTERN GREAT LAKES REGION BY THIS EVENING. THE CHALLENGE FOR THE REMAINDER OF THE DAY BECOMES EXTENT OF CLOUD COVER AND POSSIBLE LIGHT SHOWERS/SPRINKLES WITH DIABATIC HEATING AND COOL AIR ALOFT BEHIND THE DEPARTING SYSTEM. HI RES MODELS INDICATING THAT THE ENHANCED CHANCES OF CU/ISOLATED SHOWER DEVELOPMENT WILL BE IN OUR EAST DURING THE AFTERNOON WHERE THE COLDEST AIR ALOFT WILL EXIST...AND POSSIBLY THROUGH SOUTH CENTRAL SOUTH DAKOTA THROUGH THE LOWER MO RIVER VALLEY WHERE HEATING WILL BE GREATER AND WEAK INSTABILITY WILL EXIST WITH CAPE VALUES APPROACHING 200 J/KG. IN ANY EVENT...ANYTHING THAT DEVELOPS SHOULD BE VERY ISOLATED WITH MAINLY TRACE AMOUNTS. AS HAS BEEN ADVERTISED...IT WILL BE FAIRLY WINDY TODAY WITH A TIGHT GRADIENT ACROSS THE AREA AND WINDS AT THE TOP OF THE MIXED LAYER AROUND 35 KTS. WHILE THERE COULD BE A FEW ISOLATED SPOTS THAT WILL TOUCH WIND ADVISORY CRITERIA...THINKING OVERALL THAT SPEEDS WILL REMAIN BELOW CRITERIA. WITH A LITTLE MORE SUN EXPECTED THROUGH OUR WEST HIGHS LOOKING TO CLIMB TO AROUND 70 THROUGH JAMES RIVER/MO RIVER VALLEYS...TO THE LOWER 60S THROUGH SOUTHWESTERN MINNESOTA AND THE IOWA GREAT LAKES AREA WHERE CLOUD COVER WILL BE GREATER. SURFACE RIDGING BEGINS TO SLIDE ACROSS THE REGION TONIGHT. WITH CLEARING SKIES AND LIGHT WINDS...ALONG WITH AN UNSEASONABLY COOL AIRMASS...LOWS WILL DROP INTO THE MID 40S TO LOWER 50S OVERNIGHT. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 335 AM CDT WED AUG 19 2015 IN GENERAL...RATHER BENIGN FORECAST IN THE MEDIUM AND EXTENDED PORTIONS OF THE FORECAST. EXPECTING A SLOW WARMUP THROUGH THE REST OF THE WEEK...WITH TEMPERATURES CLIMBING BACK TOWARDS 90 BY FRIDAY. SNEAKY LITTLE SHORTWAVE MOVING THROUGH THE FLOW THURSDAY NIGHT INTO FRIDAY MAY HAVE JUST ENOUGH WARM ADVECTION TO PRODUCE WEEPING ACCAS INTO DAYBREAK FRIDAY. HOWEVER AT THIS POINT...WILL HOLD OFF ON POPS. BEST CHANCE OF RAIN IN THE NEXT 7 DAYS WILL FALL ON SATURDAY AND SATURDAY NIGHT AS A VERY PROGRESSIVE TROUGH CROSSES THE NORTHERN PLAINS. THIS TROUGH WILL SEND A FRONTAL BOUNDARY THROUGH THE AREA LATE SATURDAY. TEMPERATURES ARE RATHER WARM ALOFT AS THIS FRONT MOVES THROUGH...MOISTURE IS IN QUESTION...AND BEST PVA IS LOCATED NORTH AND EAST OF THE CWA. THAT SAID...WOULD STILL EXPECT TO SEE AT LEAST SCATTERED CONVECTION DEVELOP ALONG THE BOUNDARY AND RACE SOUTHEAST IN THE EVENING. AFTER A BIT OF A COOLDOWN ON SUNDAY BEHIND THE FRONT...NEAR NORMAL TEMPERATURES AND DRY CONDITIONS ANTICIPATED FOR THE FIRST HALF OF NEXT WEEK. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1034 PM CDT TUE AUG 18 2015 WRAP AROUND RAIN WILL VERY SLOWLY LIFT NORTHEAST THROUGH THE NIGHT. MVFR CEILINGS AND VISIBILITIES IN RAIN AND FOG...OCCASIONALLY IFR...WILL ALSO SLOWLY IMPROVE AFTER SUNRISE. NORTHWEST WINDS WILL CONTINUE TO BE QUITE GUSTY WITH GUSTS OF 30 TO 35 MPH EXPECTED THROUGH TOMORROW AFTERNOON IN MOST PLACES. THE STRONGEST WINDS WILL BE EAST OF THE JAMES RIVER VALLEY FROM MID MORNING ON. AFTER ABOUT 23Z THE WINDS WILL DIMINISH AND CLEAR SKIES ARE EXPECTED. WITH A VERY WET GROUND AND A WEAK SURFACE RIDGE MOVING IN OVERNIGHT SOME FOG WILL BE POSSIBLE THURSDAY MORNING. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...JM LONG TERM...DUX AVIATION...08
Hazardous weather outlook, Aug 19, 3:45 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 345 AM CDT WED AUG 19 2015 NEZ013-SDZ038-050-052>054-057>061-063>066-068>070-200845- DIXON-BEADLE-GREGORY-JERAULD-SANBORN-MINER-BRULE-AURORA-DAVISON- HANSON-MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME- YANKTON-CLAY SD- 345 AM CDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS MAY MOVE THROUGH THE AREA LATE SATURDAY INTO SATURDAY NIGHT. A STRONG STORM OR TWO WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ014-SDZ039-040-055-056-062-067-071-200845- LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD- NOBLES-JACKSON-PIPESTONE-ROCK-DAKOTA-KINGSBURY-BROOKINGS-LAKE- MOODY-MINNEHAHA-LINCOLN SD-UNION- 345 AM CDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT GUSTY NORTHWEST WINDS WILL PREVAIL ON WEDNESDAY. SUSTAINED WINDS SPEEDS BETWEEN 20 AND 30 MPH WILL BE LIKELY...WITH GUSTS TO 35 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS MAY MOVE THROUGH THE AREA LATE SATURDAY INTO SATURDAY NIGHT. A STRONG STORM OR TWO WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
River Flood Warnings in South Dakota, 2015River Flood Warnings in Minnesota, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.